| Model Number |
24700 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1 - initial reporter facility name: (b)(6).
Event or Problem Description
It was reported that balloon ruptured occurred.The 100% stenosed target lesion was located in a moderately tortuous and mildly calcified vessel of the forearm.A 6.0mmx100mmx80cm-hybrid sterling balloon catheter was advanced for dilation.During second inflation at 10 atmospheres for 15 seconds, the balloon ruptured in a pinhole form.The device was removed using normal method without issue and the procedure was completed with another of the same device.No complications were reported, and the patient was in good condition post procedure.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluated by mfr: upon receipt at our post market quality assurance laboratory, visual examination revealed no damages.Microscopic examination revealed a longitudinal tear in the balloon 7mm from the tip and is approximately 4.2cm long.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed there is a longitudinal tear in the balloon.E1 - initial reporter facility name: (b)(6) clinic.